# SDR 2005FA0000829

- Difficulty date: April 22, 2005
- Submitted: June 20, 2005
- Operation: General aviation
- Aircraft: N727UW
- Make and model: Airbus A319-112
- Aircraft serial: 1147
- Engine: Ge CFM56*
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Separated
- Location: Wing Fuel Tank
- Component: Fuel Tank, Airbus
- Component part number: A319
- Stage of operation: NR
- How discovered: 9
- Nature of condition: D, C
- Precautionary procedure: O

## Discrepancy

DEBRIS (PLASTIC IDENTIFICATION DECALS) FOUND IN LT AND RT FUEL TANK WING ROOT AREAS DURING C-CHECK.  QIT ISSUED BY MFG AND IS APPLICABLE TO MSN1147.  (K)
